# SDR LR7A05178

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 37234919
- Condition: Corroded
- Location: Fs345e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HC53134, FOUND RT CARGO BAY CHINE CAP EXFOLIATED, FS 345E-517.  REPLACED CHINE CAP IAW DRG 372349 AND SMP 581 CH 90, NR 0324.
